Adrian Lewis
Adrian Lewis
Professor, School of Operations Research and Information Engineering, Cornell Unviersity
Dirección de correo verificada de cornell.edu - Página principal
Título
Citado por
Citado por
Año
Convex analysis and nonlinear optimization: theory and examples
J Borwein, AS Lewis
Springer Science & Business Media, 2010
19082010
The Łojasiewicz inequality for nonsmooth subanalytic functions with applications to subgradient dynamical systems
J Bolte, A Daniilidis, A Lewis
SIAM Journal on Optimization 17 (4), 1205-1223, 2007
5072007
A robust gradient sampling algorithm for nonsmooth, nonconvex optimization
JV Burke, AS Lewis, ML Overton
SIAM Journal on Optimization 15 (3), 751-779, 2005
4522005
Partially finite convex programming, Part I: Quasi relative interiors and duality theory
JM Borwein, AS Lewis
Mathematical Programming 57 (1-3), 15-48, 1992
3781992
Nonsmooth optimization via quasi-Newton methods
AS Lewis, ML Overton
Mathematical Programming 141 (1-2), 135-163, 2013
3182013
Eigenvalue optimization
AS Lewis, ML Overton
Acta numerica 5 (1), 149-190, 1996
3161996
HIFOO-a MATLAB package for fixed-order controller design and H∞ optimization
JV Burke, D Henrion, AS Lewis, ML Overton
IFAC Proceedings Volumes 39 (9), 339-344, 2006
3012006
Clarke subgradients of stratifiable functions
J Bolte, A Daniilidis, A Lewis, M Shiota
SIAM Journal on Optimization 18 (2), 556-572, 2007
2792007
Duality relationships for entropy-like minimization problems
JM Borwein, AS Lewis
SIAM Journal on Control and Optimization 29 (2), 325-338, 1991
2671991
Error bounds for convex inequality systems
AS Lewis, JS Pang
Generalized convexity, generalized monotonicity: recent results, 75-110, 1998
2361998
The radius of metric regularity
A Dontchev, A Lewis, R Rockafellar
Transactions of the American Mathematical Society 355 (2), 493-517, 2003
2222003
Alternating projections on manifolds
AS Lewis, J Malick
Mathematics of Operations Research 33 (1), 216-234, 2008
2102008
Local linear convergence for alternating and averaged nonconvex projections
AS Lewis, DR Luke, J Malick
Foundations of Computational Mathematics 9 (4), 485-513, 2009
2092009
Convex analysis on the Hermitian matrices
AS Lewis
SIAM Journal on Optimization 6 (1), 164-177, 1996
2071996
The method of cyclic projections for closed convex sets in Hilbert space
HH Bauschke, JM Borwein, AS Lewis
Contemporary Mathematics 204, 1-38, 1997
2001997
Randomized methods for linear constraints: convergence rates and conditioning
D Leventhal, AS Lewis
Mathematics of Operations Research 35 (3), 641-654, 2010
1992010
The convex analysis of unitarily invariant matrix functions
AS Lewis
Journal of Convex Analysis 2 (1), 173-183, 1995
1951995
The Lax conjecture is true
A Lewis, P Parrilo, M Ramana
Proceedings of the American Mathematical Society 133 (9), 2495-2499, 2005
1862005
Stabilization via nonsmooth, nonconvex optimization
JV Burke, D Henrion, AS Lewis, ML Overton
IEEE Transactions on Automatic Control 51 (11), 1760-1769, 2006
1752006
Derivatives of spectral functions
AS Lewis
Mathematics of Operations Research 21 (3), 576-588, 1996
1751996
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20